# SDR IPXA11165541

- Difficulty date: February 27, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,279 hours, 6,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBOARD 241KF IS PUNCTURED ON 5 AREAS.  REPAIRED MAIN DECK FLOOR PANEL 241KF REF EO A300-5320-38221-B.
